# SDR DALA2020120403975

- Difficulty date: December 4, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 101,598 hours, 14,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FOR OVERWING ESCAPE SLIDES LT AND RT OVERHEAD AT 16, 18, 20FG ARE INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY AND BATTERY CHARGER.  SYSTEM OPERATION IS NORMAL.
